MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER
Catalog Number ATG120244
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure for an aortic valve replacement, via the femoral access, the pta balloon was allegedly found to be punctured with a hole.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 03/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: additional information was received and the file was reassessed for reportability, and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: d4 (expiry date: 03/2026), g3.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device pending return/.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: additional information provided by the complainant indicated that there was no vessel damage, no detachment of the device, and no difficulty retracting the device through the introducer sheath; therefore, this event can be deemed a non-complicated balloon rupture and is no longer reportable.However, our firm received an fda email correspondence on 8-july-2024 from mdr data systems team, latania parker, indicating that the information (specifically the unique device identifier (udi) information in section d) of the previously submitted fda form 3500a, was incorrect and a request was made to submit supplemental report(s) with the entire udi number including the di and pi fields, all numbers, letters, parentheses, and symbols in the ¿unique device identifier (udi) #¿ fields.This supplemental report is in response to that request.H11: d2: medical device type-lit; dqy d4: medical device expiration date- 03/09/2026 d4: udi- (b)(4).H4: device manufacture date- 03/09/2023 g4: k122984;k181323.
 
Event or Problem Description
It was reported that during an aortic valve replacement angioplasty procedure in the femoral route, the balloon was allegedly punctured with a hole.The procedure was completed by using another device.There was no reported patient injury.

Brand Name
ATLAS GOLD
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18129844
Report Number2020394-2023-01037
Device Sequence Number6703301
Product Code DQY
UDI-Device Identifier00801741061028
UDI-Public(01)00801741061028(11)230309(17)260309(10)93PH0195
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2026
Device Catalogue NumberATG120244
Device Lot Number93PH0195
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer12/06/2023
07/08/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date01/05/2024
07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale